# SDR MALA030129

- Difficulty date: January 20, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 310108
- Stage of operation: DE
- How discovered: L
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

ON DECENT INTO MSP, NWS DIM FAIL LIGHT ILLUMINATED. SEL OVRD AND ENGINE #2 LOOP FAULT ILLUMINATED SE LOOP B AND LIGHT WENT OUT.  MAINTENANCE REPLACED #2 ENGINE ZONE 1 FIRE LOOP PN 3101-08 IAW AMM 26-11-11 OPS CHECK GOOD PERFORMED OPS CHECK OF NWS IAW AMM CHAP 31 OPS CHECK GOOD, COULD NOT DUPLICATED PROBLEM.
